Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A remark on strong pseudoconvexity for elliptic operators


Author: Victor Guillemin
Journal: Bull. Amer. Math. Soc. 78 (1972), 432-434
MSC (1970): Primary 35-XX
DOI: https://doi.org/10.1090/S0002-9904-1972-12931-8
MathSciNet review: 0298205
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. C. Gunning, Lectures on Riemann surfaces, Princeton Math. Notes, Princeton Univ. Press, Princeton, N.J., 1966. MR 34 #7789. MR 207977
  • 2. L. Hörmander, Linear partial differential operators, Die Grundlehren der math. Wissenschaften, Band 116, Academic Press, New York; Springer-Verlag, Berlin, 1963. MR 28 #4221. MR 248435

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35-XX

Retrieve articles in all journals with MSC (1970): 35-XX


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12931-8

American Mathematical Society